American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Lars Winther Christensen and David A. Jorgensen. Tate (co)homology via pinched complexes. Trans. Amer. Math. Soc. 366 (2014) 667-689.
Abstract, references, and article information   
View Article: PDF

[2] Oana Veliche. Gorenstein projective dimension for complexes. Trans. Amer. Math. Soc. 358 (2006) 1257-1283. MR 2187653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rüdiger Göbel and Saharon Shelah. Cotorsion theories and splitters. Trans. Amer. Math. Soc. 352 (2000) 5357-5379. MR 1661246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karin Erdmann and Otto Kerner. On the stable module category of a self-injective algebra. Trans. Amer. Math. Soc. 352 (2000) 2389-2405. MR 1487612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Gerstenhaber and S. D. Schack. On the deformation of algebra morphisms and diagrams . Trans. Amer. Math. Soc. 279 (1983) 1-50. MR 704600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1